Higher secant varieties of curves and the theorem of Nagata on ruled surfaces.
Manuscripta mathematica, Tome 47 (1984), pp. 263-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1984__47_155015,
author = {Herbert Lange},
title = {Higher secant varieties of curves and the theorem of {Nagata} on ruled surfaces.},
journal = {Manuscripta mathematica},
pages = {263--270},
year = {1984},
volume = {47},
zbl = {0578.14044},
url = {http://geodesic.mathdoc.fr/item/MM2_1984__47_155015/}
}
Herbert Lange. Higher secant varieties of curves and the theorem of Nagata on ruled surfaces.. Manuscripta mathematica, Tome 47 (1984), pp. 263-270. http://geodesic.mathdoc.fr/item/MM2_1984__47_155015/